Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Dyn Diff Equat

Search In Journal Title:

Abbravation: Journal of Dynamics and Differential Equations

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/chin.200438095

Search In DOI:

ISSN

1572-9222

Search In ISSN:
Search In Title Of Papers:

Random Attractor Associated with the QuasiGeostro

Authors: RongChan Zhu XiangChan Zhu
Publish Date: 2016/05/20
Volume: 29, Issue: 1, Pages: 289-322
PDF Link

Abstract

We study the long time behavior of the solutions to the 2D stochastic quasigeostrophic equation on mathbb T2 driven by additive noise and real linear multiplicative noise in the subcritical case ie alpha frac12 by proving the existence of a random attractor The key point for the proof is the exponential decay of the Lpnorm and a bootstrapping argument The upper semicontinuity of random attractors is also established Moreover if the viscosity constant is large enough the system has a trivial random attractorThe following Lemma is a technical result from 16 Lemma 5 Let X n be a sequence of real random variables indexed by n Let fmathbb Z+rightarrow mathbb R+ Define the random variable T mathrmboundX nf to be the smallest positive integer such that mT mathrmboundX nfRightarrow X mfm


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: